Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tried celexa once again-Melissa

Posted by Jessi on May 19, 1999, at 16:41:54

In reply to tried celexa once again, posted by Melissa on May 18, 1999, at 23:17:36

I understand your frustration. I recently took myself
completely off of Celexa. During the time I was on
Celexa I gained an extraordinary amount of weight.
Not to mention that my memory became so poor that
people around me started to notice. I also began
sleeping 12-14 hours in a night. It took me quite
some time to realize that Celexa was the problem,
the side effects that I was experiencing were not
noted anywhere, until I found this web site. I
mentioned these side effects to my doctor and he
had doubled my dosage to 40mg, thus, making every-
thing worse. I'm not sure how I am going to handle
it when the depression returns, I do know that I am
tired of trying things that aren't effective.

I wish you all the best!!!!


> Three times now I have tried to start Celesa again because I have been so down. The first time I reduced the dosage to 1.25 mg (my doctore said to disolve my 2.5 miligrams --yes 2.5 mg--not a typo error into a galss of water and rink half to cut the dosage further. I took it once and my eating was triggered very quickly. 10 days later I took the other half and I became exhuasted within 12 hours of taking it (at 8:00 am). My exhaustion just hit quite suddenly and was so obvious that I was at a meeting when it occurred and people asked me if something was wrong, that I looked extraordinarily tired. I tried a third time today. Actually I tried it to take before going to bed to see if that helped. I also cut the dosage in half again -- .635 mg. 12 hours later, though now it was midday, I crashed completely. ANd eating has been non-stop. It lifted me out of my dodrums. But that is it for me and Celexa. I am angry that there is no anti-depressant for me that doesn't have terrible side-effects when I clearly need one. Over the last few wekks I must have gained close to 10 pounds. And that is with only three tiny doses at least a week apart.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jessi thread:901